MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L ESOPH STETH 400 SERIES 12 FR; STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L ESOPH STETH 400 SERIES 12 FR; STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS
Model Number 81-040412
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "temperature is rising and dropping, for example from 36 degrees, down to 31 degrees suddenly.Before returning to 36 degrees. ".
 
Additional Manufacturer Narrative
A user facility reported, "temperature is rising and dropping, for example from 36 degrees, down to 31 degrees suddenly.Before returning to 36 degrees." deroyal industries, inc.Requested return of the device, but it was unavailable for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported, "temperature is rising and dropping, for example from 36 degrees, down to 31 degrees suddenly.Before returning to 36 degrees." deroyal industries, inc.Requested return of the device, but it was unavailable for return.The device history record was reviewed and it was confirmed that no issues were identified in the assembly process.Using samples returned from other similar complaints, functional and dimensional testing was conducted that determined there was an instability at the connector side.Through further investigation, it was determined that a crimp set differed between the older molex machine and new automatic machine.Because of this difference, there was more pressure applied that caused the pin to deform in some cases.It was determined that this is what led to the connector instability.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: the root cause of the issue was the use of factory-installed crimp sets in the automatic machines with a pressing surface width narrower than the pin width.This dimensional incompatibility generated excessive localized mechanical stress during crimping, resulting in pin deformation, altered electrical contact geometry, and subsequent connector instability under temperature conditions.Immediate corrections: considering that the identified root cause was connector instability caused by insufficient electrical contact between the wire and the pin, all personnel involved were instructed to incorporate an additional verification step during functional testing.This step consists of gently manipulating the connector by moving it slightly once in an upward and downward direction and from side to side, in order to detect any potential intermittent or unstable conditions.Additionally, the sampling plan applied by quality control was escalated from normal inspection to tightened inspection.As a result, the sample size per box (2,000 units per box) was increased from 20 units to 32 units.This adjustment was implemented to strengthen detection capability, increase process oversight, and reduce the risk of escaping unstable units during the containment phase.Corrective actions: the automatic machine manufacturer (kingsing) and the local tool manufacturer (motrosa) were contacted.A dimensional modification of all automatic machine crimp sets was requested.Post implementation of these dimensional modifications indicate a substantial reduction in the instability rates.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ESOPH STETH 400 SERIES 12 FR
Common Device Name
STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23943868
Report Number9613793-2025-00014
Device Sequence Number13424136
Product Code BZT
UDI-Device Identifier50749756045990
UDI-Public50749756045990
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-040412
Device Lot Number61840732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown